English  |  正體中文  |  简体中文  |  Items with full text/Total items : 60861/93527 (65%)
Visitors : 1506967      Online Users : 13
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/41420


    Title: Appendix to the paper by T. Luczak--a simple proof of the lower bound : On the fractional dimension of sets of continued fractions
    Authors: Feng, Jun-de;Wu, Jun.;Liang, Jhy-ching;Tseng, Shio-jenn
    Contributors: 淡江大學數學學系
    Keywords: 11J70: NUMBER THEORY;Diophantine approximation;Continued fractions
    Date: 1997-06
    Issue Date: 2010-01-28 07:31:49 (UTC+8)
    Publisher: London Mathematical Society
    Abstract: In this note we point out that a simple proof of the lower bound of the sets (b, c), and so also of Ξ(b, c), defined in the previous paper [1] can be obtained as a simple application of a general method. By Example 4.6 from [2], if [0, 1] = E0⊃E1⊃ … are sets each of which is a finite union of disjoint closed intervals such that each interval of Ek−1, contains at least mk intervals of Ek which are separated by gaps of lengths at least εk, and if mk≥2 and εk≥εk+1>0, then the dimension of the intersection of Ek is at least
    Relation: Mathematika 44(1), pp.54-55
    DOI: 10.1112/S0025579300011967
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File SizeFormat
    index.html0KbHTML68View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback